# SDR SWIA200414119

- Difficulty date: November 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 7,843 hours, 6,155 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 854D10019
- Part serial: 1638
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,812 hours, 6,136 cycles
- Stage of operation: AP
- How discovered: M
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED LEFT OUTBOARD FLAP OUTBOARD ACTUATOR IAW 27-53-05.  OPERATIONAL CHECK GOOD.
